6 doctors weighed in:

Is it ok that i gave my 2 month old tylenol (acetaminophen) a couple hours after he had his shots? He doesn't have a fever but i suspect he's in pain.

6 doctors weighed in
Dr. Adam King
Internal Medicine & Pediatrics
4 doctors agree

In brief: You can, but . . .

You can certainly give your kiddo tylenol (acetaminophen) after his immunizations.
The dose in 15 mg per kilogram of weight every 4 hours. The tylenol (acetaminophen) will certainly help with the pain, however we also know it will decrease the overall immune response to the immunization. What this means long term is not known, but does make me tell my patient not to use tylenol (acetaminophen) unless there is fever or obvious signs of pain.

In brief: You can, but . . .

You can certainly give your kiddo tylenol (acetaminophen) after his immunizations.
The dose in 15 mg per kilogram of weight every 4 hours. The tylenol (acetaminophen) will certainly help with the pain, however we also know it will decrease the overall immune response to the immunization. What this means long term is not known, but does make me tell my patient not to use tylenol (acetaminophen) unless there is fever or obvious signs of pain.
Dr. Adam King
Dr. Adam King
Thank
Dr. Oscar Novick
Pediatrics

In brief: Tylenol (acetaminophen)

Its ok to give tylenol, (acetaminophen) but if he were in pain he would be crying or be fussy.

In brief: Tylenol (acetaminophen)

Its ok to give tylenol, (acetaminophen) but if he were in pain he would be crying or be fussy.
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors